Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Derleme Uluslararası 2021

Hemorrhagic lesions associated with anticoagulant therapy: a pictorial review

Bahar Yılmaz Çankaya, Fatih Alper, Adem Karaman, Metin AKGÜN

JOURNAL OF THROMBOSIS AND THROMBOLYSIS Cilt 51 · Sayı 4 · ss. 1067–1077 · 01.05.2021
DOI ile aç

Özet

Anticoagulant therapy is a treatment that can cause bleeding complications in many anatomical structures. Intracranial, intramuscular and intraabdominal bleeding are internal bleeding that can be secondary to anticoagulated therapy. The prognosis of these hemorrhages can be very good, depending on the anatomical region involved, or they can be fatal. Early recognition of especially intracranial and renal hemorrhages is important for prognosis. For diagnosis, CT and / or MRI should be evaluated according to the region. Internal bleeding should be kept in mind in cases such as sudden hemoglobin decrease or change in consciousness during anticoagulant therapy.

Anahtar kelimeler

CT MRI Anticoagulant therapy Hemorrhagic lesions

Atıf için künye

Yılmaz Çankaya, B., Alper, F., Karaman, A., & AKGÜN, M. (2021). Hemorrhagic lesions associated with anticoagulant therapy: a pictorial review. JOURNAL OF THROMBOSIS AND THROMBOLYSIS, 51(4), 1067–1077. https://doi.org/10.1007/s11239-020-02305-2

BibTeX
@article{yilmazcankaya2021-230567,
  author = {Yılmaz Çankaya, Bahar and Alper, Fatih and Karaman, Adem and AKGÜN, Metin},
  title = {Hemorrhagic lesions associated with anticoagulant therapy: a pictorial review},
  journal = {JOURNAL OF THROMBOSIS AND THROMBOLYSIS},
  year = {2021},
  volume = {51},
  number = {4},
  pages = {1067--1077},
  issn = {0929-5305},
  doi = {10.1007/s11239-020-02305-2},
  url = {https://akademik.atauni.edu.tr/yayinlar/230567-hemorrhagic-lesions-associated-with-anticoagulant-therapy-a-pictorial-review}
}